# SDR DXTAT2PL6D005FZGS

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 12,932 hours, 10,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ODOR OF EXHAUST EXPERIENCED DURING CRUISE FLIGHT.   TURNED THE BLEED SOURCE TO THE LEFT SIDE ONLY AND THE ODOR WENT AWAY.  AFTER 10 MINUTES,  PUT THE BLEED SOURCE ON THE RIGHT SIDE AND THE ODOR RETURNED.  BORESCOPED FRONT CORE OF ENGINE AND REAR TURBINE SECTION. REMOVED BOV AND BORESCOPED COMPRESSOR AREA WITH NO DISCREPANCIES FOUND AT THIS TIME. REMOVED NOSE CONE AND INSPECTED FANSHAFT AND FOUND NO OIL PRESENT. REINSTALLED NOSE CONE. PERFORMED ENGINE GROUND RUNS AND COULD NOT DUPLICATE THE DISCREPANCY. ALL WORK PERFORMED IAW MM71-00, 72-00, AND 75-30.
